Alert archive / Missouri / Tornado Warnings in 2011
Tornado Warning 150, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at May 25, 2011, 6:08 PM CDT for 4 counties in Missouri; Alexander County, Illinois. It was in force for 37 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 6:08 PM CDT (23:08 UTC)
- Expired
- May 25, 2011, 6:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Alexander County, IL, Mississippi County, MO, New Madrid County, MO, Scott County, MO, Stoddard County, MO
The radar
The Paducah radar (KPAH), 74 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 6:23 PM CDT | TSTM WND DMG | Portageville, MO | TREE LIMBS DOWN AND DAMAGE TO CARPORT. |
| May 25, 6:30 PM CDT | HAIL 1.75 | Lilbourn, MO | GOLF BALL SIZE HAIL REPORTED IN TOWN. |
| May 25, 6:40 PM CDT | FUNNEL CLOUD | Benton, MO | REPORTED ALONG INTERSTATE 55 AT MILE MARKER 80. A TREE WENT THROUGH A LAW ENFORCEMENTS HOME IN BENTON. |
| May 25, 6:40 PM CDT | TORNADO | 2 Se Benton, MO | AN EF0 TORNADO DOWNED A COUPLE OF TREES AND TREE LIMBS AT THE 80 MILE MARKER ALONG INTERSTATE 55. A SPOTTER REPORTED A FUNNEL CLOUD AT THIS LOCATION. |
| May 25, 6:45 PM CDT | FUNNEL CLOUD | 1 N Cairo, IL | REPORTED NORTH OF TOWN ALONG INTERSTATE 57 MOVING EAST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 11:09 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.1 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2124 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 445 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 6.0
- Supercell composite
- 20.1
The text
As transmitted, in the capitals the NWS used until 2016.
582
WFUS53 KPAH 252308
TORPAH
ILC003-MOC133-143-201-207-252345-
/O.NEW.KPAH.TO.W.0150.110525T2308Z-110525T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
608 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI...
NEW MADRID COUNTY IN SOUTHEAST MISSOURI...
SCOTT COUNTY IN SOUTHEAST MISSOURI...
EASTERN STODDARD COUNTY IN SOUTHEAST MISSOURI...
ALEXANDER COUNTY IN SOUTHERN ILLINOIS...
* UNTIL 645 PM CDT.
* AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO ALONG A
LINE EXTENDING FROM 6 MILES SOUTHWEST OF ORAN TO 5 MILES NORTHWEST
OF PORTAGEVILLE...MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
MOREHOUSE...
MORLEY...
CANALOU...
ORAN...
PORTAGEVILLE...
RISCO...
BENTON...
SIKESTON...
MINER...
MATTHEWS...
MARSTON...
LILBOURN...
HOWARDVILLE...
HAY-WOOD CITY...
FARRENBURG...
NEW MADRID...
MINER...
KELSO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A HOME OR BUILDING.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
&&
LAT...LON 3642 8971 3638 8980 3639 8997 3663 8996
3663 8983 3713 8978 3725 8950 3734 8948
3734 8925 3729 8921 3713 8927 3698 8910
3677 8912 3659 8920 3657 8925 3663 8936
3645 8946 3655 8948 3656 8956 3636 8953
TIME...MOT...LOC 2308Z 244DEG 50KT 3705 8966 3650 8971
$$1 follow-up statement
924
WWUS53 KPAH 252324
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
624 PM CDT WED MAY 25 2011
ILC003-MOC133-143-201-207-252345-
/O.CON.KPAH.TO.W.0150.000000T0000Z-110525T2345Z/
ALEXANDER IL-STODDARD MO-SCOTT MO-MISSISSIPPI MO-NEW MADRID MO-
624 PM CDT WED MAY 25 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR ALEXANDER
COUNTY IN SOUTHERN ILLINOIS...AND NEW MADRID...MISSISSIPPI...SCOTT
AND EASTERN STODDARD COUNTIES IN SOUTHEAST MISSOURI...
AT 622 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO. THESE
STORM PRODUCING STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
COMMERCE TO 6 MILES NORTHEAST OF MATTHEWS TO HOWARDVILLE...MOVING
NORTHEAST AT 55 MPH.
LOCATIONS IN THE WARNING INCLUDE DIEHLSTADT...THEBES...EAST CAPE
GIRARDEAU...OLIVE BRANCH...EAST PRAIRIE...HORSESHOE LAKE CONSERVATION
AREA...CHARLESTON...ANNISTON...TAMMS...DORENA...WYATT...WILSON CITY
AND CAIRO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND 80 MPH STRAIGHT LINE WINDS....WITH THE
STRONGEST STORM IN NEW MADRID COUNTY.
&&
LAT...LON 3642 8971 3638 8980 3639 8997 3663 8996
3663 8983 3713 8978 3725 8950 3734 8948
3734 8925 3729 8921 3713 8927 3698 8910
3677 8912 3659 8920 3657 8925 3663 8936
3645 8946 3655 8948 3656 8956 3636 8953
TIME...MOT...LOC 2324Z 244DEG 50KT 3715 8945 3681 8946
3658 8954
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at May 25, 1:36 PM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, May 25, 1:36 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
136 PM CDT WED MAY 25 2011
.DISCUSSION...
BIGGEST CHALLENGE WILL BE THE DETAILS ASSOCIATED WITH A
POTENTIALLY SIGNIFICANT SEVERE WEATHER OUTBREAK OVER THE NEXT 10-12
HOURS OR SO.
WILL KEEP THIS BRIEF WITH ONSET OF SEVERE WEATHER IMMINENT. STRONG
SFC AND UPPER LOW MOVING EASTWARD OUT OF THE PLAINS WILL PUSH A
COLD FRONT ACROSS OUR CWA THIS EVENING. IN THE MEANTIME...WITH
SFC TEMPS IN THE LOW 80S AND SFC DEWPOINTS NEAR 70...THE ATMOSPHERE
HAS BECOME VERY UNSTABLE ACROSS THE AREA. THIS COMBINED WITH
FAVORABLE DEEP LAYER SHEAR...JET DYNAMICS...AND HUGE AMOUNTS OF
CAPE AND HELICITY HAS SET THE STAGE FOR A WIDESPREAD OUTBREAK OF
SEVERE WEATHER INCLUDING LARGE LONG-TRACK TORNADOES...VERY LARGE
HAIL...AND INTENSE STRAIGHT LINE WINDS (DOWNBURSTS).
LATEST RADAR IMAGES ARE SHOWING SHOWERS AND THUNDERSTORMS OVER
THE NORTHEAST SECTIONS OF OUR CWA...BUT THESE STORMS HAVE
REMAINED BELOW SEVERE LEVELS SO FAR. THE LACK OF CONVECTION
ELSEWHERE ACROSS OUR CWA CORRESPONDS WELL TO A POCKET OF 9-10C
WARM AIR IN THE MID LEVELS. THE THINKING IS THAT AS THE SEVERE
CONVECTION TO OUR WEST BEGINS TO MOVE INTO THE WESTERN SECTIONS
WITHIN THE NEXT COUPLE OF HOURS...THE CAP WILL BE BROKEN AND
THUNDERSTORM DEVELOPMENT WILL BE VERY RAPID AND INTENSE.
MOST LIKELY SCENARIO WILL BE DISCREET SUPERCELLS THIS AFTERNOON
INTO THE EARLY EVENING HOURS...THEN A LINE (QLCS) OF THUNDERSTORMS
WITH EMBEDDED SUPERCELLS THROUGH THE REST OF THE EVENING. EACH
NEW MODEL RUN CONTINUES TO SPEED UP THE EASTWARD PROGRESS OF THIS
SYSTEM...SO THE LATEST THINKING IS THAT THE THREAT FOR SEVERE
WEATHER WILL CLEAR THE EASTERN SECTIONS OF OUR CWA SHORTLY AFTER
MIDNIGHT.
PRECIP CHANCES WILL LINGER INTO THURSDAY NIGHT ON THE BACK SIDE OF
THIS SYSTEM. AFTER A BRIEF RESPITE ON FRIDAY...THE COMBINATION OF
UPPER LEVEL ENERGY AND THE APPROACH OF A FRONTAL SYSTEM WILL BRING
PRECIP CHANCES TO THE HEARTLAND FRIDAY NIGHT INTO SATURDAY.
BEYOND SATURDAY AN UPPER RIDGE ESTABLISHES ITSELF OVER OUR AREA
THROUGH THE REST OF THE PERIOD...ESPECIALLY PER THE ECMWF. THE GFS
CRANKS OUT A BIT OF PRECIP NEXT WEDNESDAY AND WEDNESDAY NIGHT AS
IT DROPS A FRONT INTO OUR AREA. THE ECMWF CONTINUES TO KEEP THE
RIDGE OVER OUR AREA WITH NO PRECIP SO FOR NOW WILL KEEP IT DRY.
&&
.AVIATION...
SEVERE STORMS WILL GRADUALLY INCREASE IN COVERAGE DURING THE
AFTERNOON...PEAKING WITH THE PASSAGE OF A COLD FRONT THIS EVENING.
HIGHEST CHANCES FOR CONVECTION AT EACH TAF SITE APPEAR TO BE LATE IN
THE AFTERNOON AND EARLY IN THE EVENING. HOWEVER...ISOLATED
SUPERCELLS COULD OCCUR AT ANY TIME. IN ADDITION TO LOCALLY DAMAGING
WINDS...LARGE HAIL AND TORNADOES ARE POSSIBLE. THE CONVECTION WILL
END WITH THE PASSAGE OF THE FRONT LATE THIS EVENING. SOME LOW CLOUDS
WILL ARRIVE BY 12Z THURSDAY...WITH MVFR CIGS LIKELY DURING THE
MORNING.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BALLARD-
CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
WEBSTER.
MO...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BOLLINGER-
BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY
MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ALEXANDER-
EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
WAYNE IL-WHITE-WILLIAMSON.
IN...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR GIBSON-PIKE-
POSEY-SPENCER-VANDERBURGH-WARRICK.
&&
MY/JAPHazardous weather outlook, May 25, 8:13 AM CDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 813 AM CDT WED MAY 25 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-261315- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 813 AM CDT WED MAY 25 2011 ...AREA UPGRADED TO HIGH RISK... ...WIDESPREAD SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE ENTIRE QUAD STATE AREA IS IN A HIGH RISK OF SEVERE WEATHER TODAY AND TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION...AS THE POTENTIAL EXISTS FOR A SIGNIFICANT AND WIDESPREAD SEVERE WEATHER EVENT ACROSS THE REGION. SOME LOCATIONS MAY EXPERIENCE 2 OR 3 SEPARATE ROUNDS OF SEVERE WEATHER THROUGH THIS EVENING. SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS...POSSIBLY AS EARLY AS THE LATE MORNING HOURS. VERY STRONG WIND FIELDS AND PLENTIFUL INSTABILITY WILL ALLOW THE STORMS TO QUICKLY BECOME SEVERE...WITH LARGE HAIL...STRONG TORNADOES...AND DAMAGING WINDS. THE STORMS WILL MOVE RAPIDLY NORTHEAST ACROSS THE QUAD STATE REGION THROUGH THE AFTERNOON. OTHER SEVERE THUNDERSTORMS MAY DEVELOP FARTHER EAST ACROSS THE AREA DURING THE AFTERNOON. FINALLY...A LINE OF SEVERE STORMS WITH AN INCREASING DAMAGING WIND THREAT WILL MOVE INTO WESTERN PORTIONS OF THE AREA AROUND 5 PM...AND THEN SWEEP THROUGH THE ENTIRE AREA THROUGH THE EVENING. TORNADOES...LARGE HAIL...AND HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THIS LINE. THE SEVERE WEATHER THREAT SHOULD BE EAST OF THE ENTIRE AREA BY MIDNIGHT. OUTSIDE OF THUNDERSTORMS...STRONG SOUTH WINDS ARE EXPECTED TO GUST 25 TO 35 MPH THROUGH THE DAY AND INTO THE EARLY EVENING. CONSULT THE LAKE WIND ADVISORY FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW THUNDERSTORMS WILL BE POSSIBLE AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES EAST THROUGH THE REGION THURSDAY. ANY THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. ANOTHER UPPER LEVEL STORM SYSTEM WILL SWEEP THROUGH THE AREA WITH A CHANCE OF THUNDERSTORMS FRIDAY NIGHT. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL MOST LIKELY BE NEEDED THROUGHOUT THE AREA THIS AFTERNOON AND EVENING. DRS/PS
In the hours before
Local storm report, May 25, 5:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
543 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG POPLAR BLUFF 36.76N 90.41W
05/25/2011 BUTLER MO EMERGENCY MNGR
LARGE TREE DOWN ALONG 11TH STREET.
&&
SMITTYLocal storm report, May 25, 5:47 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
547 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM FUNNEL CLOUD ELLSINORE 36.93N 90.75W
05/25/2011 CARTER MO EMERGENCY MNGR
FUNNEL CLOUD REPORTED OVER THE TOWN.
&&
SMITTYLocal storm report, May 25, 5:49 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
549 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM FUNNEL CLOUD PINCKNEYVILLE 38.08N 89.38W
05/25/2011 PERRY IL TRAINED SPOTTER
LATE REPORT...OBSERVED NEAR CASEY STORE ON ROUTE 154
WEST.
&&
SMITTYLocal storm report, May 25, 5:57 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
557 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM FUNNEL CLOUD 5 N MOUNT VERNON 38.39N 88.91W
05/25/2011 JEFFERSON IL TRAINED SPOTTER
FUNNEL CLOUD REPORTED BETWEEN MOUNT VERNON AND DIX.
&&
SMITTYLocal storm report, May 25, 6:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
600 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND GST MARBLE HILL 37.30N 89.98W
05/25/2011 E80 MPH BOLLINGER MO EMERGENCY MNGR
WINDS ESTIMATED 70 TO 80 MPH COUNTYWIDE. TREES REPORTED
DOWN ON SEVERAL ROADWAYS. ONE TREE ON HOME ALONG HWY 72.
MARBLE SIZE HAIL REPORTED THROUGHOUT THE COUNTY.
&&
SMITTYLocal storm report, May 25, 6:03 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
603 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM FUNNEL CLOUD HENDRICKSON 36.90N 90.47W
05/25/2011 BUTLER MO TRAINED SPOTTER
FUNNEL CLOUD WITH GOOD ROTATION.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 4:11 AM CDT | Lake Wind Advisory | PAH | Bollinger, Butler, Cape Girardeau, Carter, Mississippi, New Madrid and 5 more | 16 hr |
| May 25, 3:02 PM CDT | Tornado Warning | PAH | Carter, Ripley | 43 min |
| May 25, 3:27 PM CDT | Tornado Warning | PAH | Wayne | 33 min |
| May 25, 3:40 PM CDT | Tornado Warning | PAH | Carter | 35 min |
| May 25, 3:55 PM CDT | Tornado Warning | PAH | Butler, Wayne | 50 min |
| May 25, 4:11 PM CDT | Tornado Warning | PAH | Carter | 34 min |
| May 25, 4:14 PM CDT | Severe Thunderstorm Warning | PAH | Carter, Ripley | 46 min |
| May 25, 4:27 PM CDT | Tornado Warning | PAH | Butler, Ripley | 33 min |
| May 25, 4:34 PM CDT | Tornado Warning | PAH | Perry | 41 min |
| May 25, 4:43 PM CDT | Tornado Warning | PAH | Bollinger, Butler, Carter, Wayne | 47 min |
| May 25, 4:52 PM CDT | Tornado Warning | PAH | Butler, Ripley | 38 min |
| May 25, 5:15 PM CDT | Tornado Warning | PAH | Bollinger, Perry | 45 min |
| May 25, 5:23 PM CDT | Tornado Warning | PAH | Bollinger, Butler, Stoddard, Wayne | 52 min |
| May 25, 5:29 PM CDT | Severe Thunderstorm Warning | PAH | Butler, New Madrid, Stoddard | 46 min |
| May 25, 5:29 PM CDT | Tornado Warning | PAH | Bollinger, Wayne | 46 min |
| May 25, 5:37 PM CDT | Tornado Warning | PAH | Butler, Carter, Ripley, Stoddard | 38 min |
| May 25, 5:56 PM CDT | Flash Flood Warning | PAH | Ripley | 2 hr |
| May 25, 5:57 PM CDT | Tornado Warning | PAH | Cape Girardeau, Perry | 48 min |
| May 25, 6:01 PM CDT | Tornado Warning | PAH | New Madrid, Scott, Stoddard | 29 min |
| May 25, 6:13 PM CDT | Tornado Warning | PAH | Bollinger, Wayne | 32 min |
| May 25, 6:15 PM CDT | Tornado Warning | PAH | Butler, Carter, New Madrid, Ripley, Stoddard | 30 min |
| May 25, 6:43 PM CDT | Tornado Warning | PAH | Mississippi, New Madrid, Scott | 32 min |
| May 25, 11:51 AM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wabash, White | 39 min |
| May 25, 5:05 PM CDT | Tornado Warning | PAH | Perry | 25 min |
| May 25, 5:27 PM CDT | Tornado Warning | PAH | Jefferson | 48 min |
| May 25, 5:54 PM CDT | Tornado Warning | PAH | Johnson, Pope | 36 min |
| May 25, 6:04 PM CDT | Tornado Warning | PAH | Jackson, Perry | 41 min |
| May 25, 6:05 PM CDT | Tornado Warning | PAH | Gallatin, Pope, Saline, Williamson | 25 min |
| May 25, 6:18 PM CDT | Tornado Warning | PAH | Union | 27 min |
| May 25, 6:25 PM CDT | Tornado Warning | PAH | Gallatin, Hamilton, Saline, White | 50 min |
| May 25, 6:35 PM CDT | Tornado Warning | PAH | Franklin, Jefferson, Williamson | 40 min |
| May 25, 6:41 PM CDT | Tornado Warning | PAH | Jackson, Perry | 22 min |
| May 25, 6:57 PM CDT | Tornado Warning | PAH | White | 33 min |
| May 25, 6:59 PM CDT | Tornado Warning | PAH | Hamilton, Saline, Wayne | 46 min |
Nearby
Tornado Warnings in Missouri, 2011Tornado Warnings in Illinois, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.